# SDR UALA2009071302028

- Difficulty date: July 11, 2009
- Submitted: July 13, 2009
- Operation: Air carrier
- Aircraft: N227UA
- Make and model: Boeing 777222
- Aircraft serial: 30555
- Aircraft time: 30,024 hours, 3,711 cycles
- Engine: Pwa PW40903
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 80172424
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD EEL LIGHT INOP AT SEAT 3E.  FOUND CONNECTOR DISCONNECTED FROM LIGHT.  RESECURED, LIGHT OP CHECKS OKAY.
